RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2007, Volume 82, Issue 4, Pages 483–494 (Mi mz4017)  

Multipliers of Convergence in Norm of Series with Respect to Multiplicative Systems

N. Yu. Agafonova, S. S. Volosivets

Saratov State University named after N. G. Chernyshevsky

Abstract: We prove analogs of the Telyakovskii–Pochuev criteria for multipliers of uniform convergence and of convergence in the integral metric for multiplicative systems with bounded generating sequence.

Keywords: multipliers of convergence in norm, multipliers of uniform convergence, multiplicative system, Walsh system, Borel measure, Fourier–Stieltjes coefficients

DOI: https://doi.org/10.4213/mzm4017

Full text: PDF file (493 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2007, 82:4, 433–442

Bibliographic databases:

UDC: 517.51
Received: 04.07.2006
Revised: 22.11.2006

Citation: N. Yu. Agafonova, S. S. Volosivets, “Multipliers of Convergence in Norm of Series with Respect to Multiplicative Systems”, Mat. Zametki, 82:4 (2007), 483–494; Math. Notes, 82:4 (2007), 433–442

Citation in format AMSBIB
\Bibitem{AgaVol07}
\by N.~Yu.~Agafonova, S.~S.~Volosivets
\paper Multipliers of Convergence in Norm of Series with Respect to Multiplicative Systems
\jour Mat. Zametki
\yr 2007
\vol 82
\issue 4
\pages 483--494
\mathnet{http://mi.mathnet.ru/mz4017}
\crossref{https://doi.org/10.4213/mzm4017}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2375782}
\zmath{https://zbmath.org/?q=an:05319854}
\elib{https://elibrary.ru/item.asp?id=9575597}
\transl
\jour Math. Notes
\yr 2007
\vol 82
\issue 4
\pages 433--442
\crossref{https://doi.org/10.1134/S0001434607090167}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000250565600016}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-36048997250}


Linking options:
  • http://mi.mathnet.ru/eng/mz4017
  • https://doi.org/10.4213/mzm4017
  • http://mi.mathnet.ru/eng/mz/v82/i4/p483

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:244
    Full text:113
    References:22
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020